Alert archive / Pennsylvania / Flash Flood Warnings in 2013

Flash Flood Warning 33, NWS State College, PA

September 11, 2013McKean County, Potter County, Pennsylvania

NWS State College, PA issued this flash flood warning at Sep 11, 2013, 7:01 PM EDT for McKean County, Potter County, Pennsylvania. It was in force for 3 hr. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 11, 2013, 7:01 PM EDT (23:01 UTC)
Expired
Sep 11, 2013, 10:00 PM EDT
In force
3 hr
Issued by
NWS State College, PA
Area
Storm-based polygon
Flood severity
None

Counties McKean County, PA, Potter County, PA

The radar

The State College radar (KCCX), 112 km from the middle of the area, began a volume at 23:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 11, 7:20 PM EDTFLASH FLOODShinglehouse, PAFLOOD WATER IN BACKYARD IS KNEE HIGH
Sep 11, 7:35 PM EDTFLASH FLOODEldred, PAWATER OVER RT 446
Sep 11, 8:34 PM EDTFLASH FLOOD1 Nw Shinglehouse, PAROAD CLOSURE DUE TO TREES AND DEBRIS WASHED INTO ROAD.
Sep 11, 9:15 PM EDTFLASH FLOODEldred, PAINTERSECTION OF SARTWELL RD AND NEWELL CREEK RD CLOSED DUE TO RUNOFF
Sep 11, 9:30 PM EDTFLASH FLOODEldred, PAFLOODING REPORTED ON SUN VALLEY ROAD NEAR ELDRED
Sep 11, 9:30 PM EDTFLASH FLOODShinglehouse, PAFLOODING REPORTED AT TAYLOR BROOK DRIVE AND BELL RUN ROAD
Sep 11, 9:30 PM EDTFLASH FLOODTurtlepoint, PAFLOODING ON STATE ROUTE 155 IN TURTLEPOINT

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this flash flood warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 11.0 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2013-09-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 989 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2013-09-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 100 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
989 J/kg
Mixed-layer CIN
-133 J/kg
Mixed-layer LCL
1346 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
100 m²/s²
0-3 km storm-relative helicity
141 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

115 
WGUS51 KCTP 112301
FFWCTP
PAC083-105-120200-
/O.NEW.KCTP.FF.W.0033.130911T2301Z-130912T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
701 PM EDT WED SEP 11 2013

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHEASTERN MCKEAN COUNTY...
  NORTHWESTERN POTTER COUNTY...

* UNTIL 1000 PM EDT...

* AT 653 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  THAT VERY HEAVY RAIN OF 2 TO 3 INCHES HAS FALLEN OVER THE PAST 
  FEW HOURS FROM TRAINING THUNDERSTORMS OVER NORTHEASTERN MCKEAN AND
  NORTHWESTERN POTTER COUNTIES. ADDITIONAL RAINFALL OF 1 TO 2 INCHES
  IS POSSIBLE IN THE WARNED AREA OVER THE NEXT HOUR OR TWO.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  CORYVILLE...PORT ALLEGANY...REW...SHINGLEHOUSE AND SMETHPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

PLEASE REPORT FLOODING TO THE NATIONAL WEATHER SERVICE IN STATE
COLLEGE THROUGH TWITTER OR FACEBOOK.

&&

LAT...LON 4200 7789 4187 7802 4178 7830 4179 7848
      4184 7862 4200 7854 4201 7828

$$

FORECASTER: LAMBERT
1 follow-up statement
343 
WGUS71 KCTP 120130
FFSCTP

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
930 PM EDT WED SEP 11 2013

PAC083-105-120200-
/O.CON.KCTP.FF.W.0033.000000T0000Z-130912T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MCKEAN PA-POTTER PA-
930 PM EDT WED SEP 11 2013

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT FOR
NORTHWESTERN POTTER AND NORTHEASTERN MCKEAN COUNTIES...

AT 904 PM EDT...DOPPLER RADAR ESTIMATES CONTINUE TO INDICATE A FEW 
THUNDERSTORMS PRODUCING LOCALLY HEAVY RAIN AND FLASH FLOODING OVER 
NORTHEASTERN MCKEAN AND NORTHWESTERN POTTER COUNTIES.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
CORYVILLE...ELDRED...AND SHINGLEHOUSE.

REPORTS OF A FEW TOWNSHIP ROADS BEING CLOSED BY WATER AND 
DEBRIS...AND KNEE DEEP WATER IN SOME YARDS IN THE TOWN OF 
SHINGLEHOUSE WERE RECEIVED OVER THE PAST FEW HOURS.

ADDITIONAL RAINFALL LATE THIS EVENING WILL BE UNDER ONE HALF OF AN 
INCH...ALLOWING WATER TO RECEDE AND THE FLASH FLOODING THREAT TO 
DIMINISH BEFORE MIDNIGHT. A LARGE AREA OF THUNDERSTORMS CURRENTLY 
MOVING QUICKLY EAST ACROSS LAKE ERIE WILL LIKELY IMPACT THE REGION 
BETWEEN 1230 AM AND 4 AM THURSDAY. ADDITIONAL RAINFALL WITH FROM 
SECOND AREA OF STORMS WILL LIKELY BE BETWEEN ONE HALF OF AN INCH... 
AND ONE INCH...CAUSING SMALL STREAMS AND CREEKS TO REMAIN HIGH WITH 
SOME LOCALIZED FLOODING POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

PLEASE REPORT FLOODING TO THE NATIONAL WEATHER SERVICE IN STATE
COLLEGE THROUGH TWITTER OR FACEBOOK.

&&

LAT...LON 4183 7820 4183 7832 4186 7847 4200 7845
      4201 7828 4200 7789 4187 7802

$$

FORECASTER: LAMBERT

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this flash flood warning went out at Sep 11, 5:14 PM EDT, 1 hour 47 minutes earlier.

Area forecast discussion, Sep 11, 5:14 PM EDT, 1 hour 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
514 PM EDT WED SEP 11 2013

.SYNOPSIS...
AN UNSEASONABLY HOT AND HUMID AIR MASS WILL BE DISPLACED WHEN A
COLD FRONT ARRIVES ON THURSDAY. SCATTERED TO NUMEROUS SHOWERS AND
THUNDERSTORMS WILL OCCUR THROUGH LATE THURSDAY AFTERNOON. THE
FRONT WILL BRING ANOTHER TASTE OF FALL WITH BELOW NORMAL
TEMPERATURES EXPECTED FROM FRIDAY INTO THE UPCOMING WEEKEND.

&&

.NEAR TERM /UNTIL 11 PM THIS EVENING/...
SHOWERS AND THUNDERSTORMS CONTINUE OVER THE ALLEGHENIES AND
CENTRAL MTS. RAIN HAS BEEN GENERALLY LESS THAN AN INCH SO
FAR...BUT SOME MINOR FLOODING IS POSSIBLE THIS EVENING AS THE
STORMS SLOWLY WEAKEN AND SOME MOVE OVER WETTER AREAS. FFG IS
REALLY HIGH SINCE IT HAS BEEN SO DRY. COLD RAIN PROCESS SEEMS TO
BE DOMINATING...WITH PLENTY OF ICE TO MAKE LTG. SO AS EXPECTED
WW520 WILL CONTINUE FOR NOW - BUT THE COLD AIR GENERATED IN THE
STORMS IS STARTING TO STABILIZE THE REGION. THE CAPES CONTINUE TO
BE VERY HIGH AND SHEAR LOW. SO THE PULSE NATURE OF THESE STORMS
SHOULD CONTINUE. FOG AND LOW CLOUDS ARE EXPECTED TONIGHT WITH THE
HIGH AMBIENT MSTR AND SOME CLEARING.

&&

.SHORT TERM /11 PM THIS EVENING THROUGH THURSDAY NIGHT/...
WITH SUNSET...THE STORMS ARE EXPECTED TO WEAKEN/DISSIPATE IF THEY
HAVE NOT ALREADY. WILL LINGER POPS INTO THE FIRST PART OF THE
NIGHT FOR THE NORTH AND SOUTH. A BREAK IN THE PRECIP SHOULD OCCUR
FOR 6-12 HRS...UNTIL THE FRONT NEARS AND THE MAIN SHORT WAVE
TROUGH DIGS THE BIG TROUGH OFF TO OUR WEST. FROPA EXPECTED THROUGH
THE DAYLIGHT HRS FROM NW-SE. AREA CONTINUES TO BE OUTLOOKED FOR
SLIGHT RISK...AND THIS SEEMS VERY LIKELY. CAPES SHOULD GROW LARGE
AND SHEAR BECOMES A BIG FACTOR. THIS SHOULD LEND MUCH MORE
ORGANIZATION TO THE STORMS...GENERALLY MULTI-CELL CLUSTERS MOST
LIKELY IN THE MORNING TRANSITIONING TO BOWING SEGMENTS/LONG BOW
ECHO. WILL TRY TO FOLLOW THE FRONT WITH POP GRIDS...RAMPING UP
INTO THE AFTN AND TAPERING THEM IN THE AFTN FROM NW-SE.

FRONT SHOULD HAVE CLEARED THE CWA BY NIGHT FALL. THUS...POPS
SHOULD ONLY BE NECESSARY IN THE FAR E AND MAYBE THE N THURS NIGHT.
TEMPS THURS WILL BE MUCH COOLER THAN WED...BUT STILL ABOVE NORMAL.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...

LARGE UPPER LEVEL TROUGH WILL MAKE ITS WAY THROUGH SOUTHERN CANADA
AND CONTINUE TO MOVE THROUGH THE NORTHEAST REGION FRIDAY INTO THE
WEEKEND. THIS SYSTEM HOWEVER WILL HAVE VERY LITTLE MOISTURE
ASSOCIATED WITH IT...AND COLDER AIR BEHIND IT. THIS WILL LIMIT ANY
PRECIPITATION CHANCES FRIDAY AFTERNOON AND EARLY EVENING. DUE TO
THE NORTHWESTERLY FLOW CAN/T COMPLETELY RULE OUT SHOWERS/STORMS IN
THE NORTHWEST MOUNTAINS FRIDAY AFTERNOON.

  THE FRONT DROPS THROUGH FRIDAY...WHICH SHOULD FURTHER DROP
TEMPERATURES...BRINGING AUTUMN BACK TO THE REGION WITH TEMPERATURES
WELL BELOW NORMAL. SO EXPECTING A COOLER WEEKEND WITH TEMPERATURES
FROM THE MID 60S ON SATURDAY...TO LOW 70S ON SUNDAY.

A WEAK SHORTWAVE IS PROGGED TO DROP THROUGH THE UPPER FLOW SOMETIME
MONDAY BRINGING ANOTHER FRONT. THE WEAKNESS OF THE SYSTEM AND THE
DRYNESS OF THE AIR IN PLACE BRINGING INTO QUESTION HOW MUCH PCPN MAY
ACCOMPANY THE FRONT...SO KEPT MINIMAL POPS ATTM. THE SECOND
ANTICYCLONE FOLLOWS TUE INTO WEDNESDAY FOR YET MORE DRY WEATHER.

&&

.AVIATION /21Z WEDNESDAY THROUGH MONDAY/...
NUMEROUS TSTORMS ALREADY GOING...AND WILL CONTINUE INTO THE
EVENING. STABILIZATION SHOULD OCCUR IN THE COLD POOL OVER SWRN
TERMINALS AFTER 21Z. GUSTY WINDS WILL BE POSSIBLE IN THE
DOWNDRAFTS OF ANY CELL. WINDS WILL BE VARIABLE AND LIGHT FOR MOST
LOCATIONS AFTER THE STORMS DIE OFF - BUT GENERALLY OUT OF THE
WEST/SOUTHWEST UNTIL THEN. CIGS AND VSBYS MAY DIP TO IFR IF ONE
OF THESE SCT SHRA MOVES OVERHEAD.

LLVL MSTR WILL REMAIN VERY HIGH OVERNIGHT AND LKLY RESULT SOME
MVFR VISBYS. THE FOCUS WILL SHIFT TO A WELL-DEFINED COLD FRONT
PUSHING SEWD FROM THE LWR LKS. EXPECT THIS BOUNDARY TO BE
CONVECTIVELY ACTIVE AS IT CROSSES THE AIRSPACE ON THURSDAY...WITH
THE POTENTIAL FOR STG TO SVR TSTORMS.

STRONG COLD FRONTAL PASSAGE DURING MID-DAY THU WILL CREATE
WIDESPREAD STORMS...WITH MVFR VSBYS/CIGS LIKELY...GENERALLY
BETWEEN 15-18Z IN THE NW AND ENDING AROUND 00Z IN THE SE. COLD AIR
ALOFT UNDER A TROUGH MOVING STEADILY W-E MAY ALLOW SCT SHRA IN
THE WRN HIGHLANDS ON FRIDAY AFTN. OTHERWISE...OUTSIDE THE NORMAL
MORNING FOG...VFR IS EXPECTED FOR FRI.

OUTLOOK...
SAT-SUN...VFR. NO SIG WX.
MON...CFROPA POSS...MAINLY VFR WITH GUSTY WINDS.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...DANGELO
NEAR TERM...DANGELO
SHORT TERM...DANGELO
LONG TERM...CERU
AVIATION...DANGELO
Hazardous weather outlook, Sep 11, 12:44 PM EDT, 6 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1244 PM EDT WED SEP 11 2013

PAZ004>006-010>012-017>019-024>027-033-034-037-041-042-045-046-
049>053-121645-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
SOMERSET-BEDFORD-TIOGA-NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-
SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-
1244 PM EDT WED SEP 11 2013

...SEVERE THUNDERSTORM WATCH 520 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

A SLIGHT RISK OF SEVERE THUNDERSTORMS WILL CONTINUE AND PUSH
EASTWARD TOMORROW AS A STRONG COLD FRONT CROSSES THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

PAZ028-035-036-056>059-063>066-121645-
JUNIATA-FULTON-FRANKLIN-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-
ADAMS-YORK-LANCASTER-
1244 PM EDT WED SEP 11 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS...WITH SCATTERED
THUNDERSTORMS POSSIBLE THIS AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS AS THE COLD FRONT
ADVANCES EASTWARD TOMORROW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

In the hours before

Local storm report, Sep 11, 5:58 PM EDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
558 PM EDT WED SEP 11 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     TSTM WND DMG     1 WSW FRUGALITY         40.65N  78.50W
09/11/2013                   CAMBRIA            PA   911 CALL CENTER

            TREES DOWN

&&

EVENT NUMBER CTP1300391

JMC
Special weather statement, Sep 11, 6:16 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
616 PM EDT WED SEP 11 2013

PAZ035-036-112300-
FRANKLIN PA-FULTON PA-
616 PM EDT WED SEP 11 2013

...A STRONG THUNDERSTORM WILL AFFECT FULTON AND WESTERN FRANKLIN
COUNTIES...

AT 612 PM EDT...A STRONG THUNDERSTORM WAS NEAR HARRISSONVILLE...
MOVING NORTHEAST AT 10 MPH.

WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM. THIS STORM WILL AFFECT SIDELING HILL REST AREA...FORT LOUDON
AND FORT LITTLETON.

THIS WILL IMPACT THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 174
AND 184.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 30...ROUTE
522.

LAT...LON 3987 7821 4012 7800 4010 7792 4006 7786
      4007 7785 4003 7773 3971 7797 3972 7816

FORECASTER: RXR
Local storm report, Sep 11, 6:22 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
622 PM EDT WED SEP 11 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     HAIL             SHINGLEHOUSE            41.97N  78.19W
09/11/2013  E1.00 INCH       POTTER             PA   SOCIAL MEDIA

&&

EVENT NUMBER CTP1300392

COLBERT
Special weather statement, Sep 11, 6:24 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
624 PM EDT WED SEP 11 2013

PAZ027-028-056-112330-
JUNIATA PA-MIFFLIN PA-PERRY PA-
624 PM EDT WED SEP 11 2013

...A STRONG THUNDERSTORM WILL AFFECT EASTERN MIFFLIN...JUNIATA AND
NORTHWESTERN PERRY COUNTIES...

AT 620 PM EDT...A STRONG THUNDERSTORM WAS NEAR SPRUCE HILL...MOVING
NORTHEAST AT 20 MPH.

WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM. EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT STAY IN THE
OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE
INDOORS WHEN A THUNDERSTORM APPROACHES. THIS STORM WILL AFFECT PORT
ROYAL...MIFFLIN...ALFARATA AND MCALISTERVILLE.

THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 22/522...ROUTE
322/22...ROUTE 522.

LAT...LON 4033 7759 4046 7771 4078 7746 4073 7735
      4070 7735 4070 7728 4057 7702 4031 7747

FORECASTER: LAMBERT
Local storm report, Sep 11, 6:25 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
625 PM EDT WED SEP 11 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     HAIL             2 NE MUNCY              41.22N  76.76W
09/11/2013  E1.00 INCH       LYCOMING           PA   SOCIAL MEDIA

&&

EVENT NUMBER CTP1300393

COLBERT
Local storm report, Sep 11, 6:28 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
628 PM EDT WED SEP 11 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     TSTM WND DMG     2 NE MUNCY              41.22N  76.76W
09/11/2013                   LYCOMING           PA   SOCIAL MEDIA

            TREE DOWN AND SKIRTING BLOWN IN

&&

EVENT NUMBER CTP1300394

COLBERT

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 11, 1:19 PM EDTSpecial Weather StatementCTPCameron56 min
Sep 11, 1:47 PM EDTSpecial Weather StatementCTPCentre28 min
Sep 11, 2:06 PM EDTSevere Thunderstorm WarningCTPCentre, Clinton, Lycoming54 min
Sep 11, 2:12 PM EDTSpecial Weather StatementCTPCentre48 min
Sep 11, 2:21 PM EDTSpecial Weather StatementCTPMcKean24 min
Sep 11, 3:29 PM EDTSpecial Weather StatementCTPMifflin46 min
Sep 11, 3:37 PM EDTSpecial Weather StatementCTPPotter53 min
Sep 11, 3:44 PM EDTSpecial Weather StatementCTPTioga46 min
Sep 11, 3:52 PM EDTSpecial Weather StatementCTPUnion53 min
Sep 11, 3:58 PM EDTSevere Thunderstorm WarningCTPClinton, Potter, Tioga62 min
Sep 11, 4:06 PM EDTSevere Thunderstorm WarningCTPColumbia, Lycoming, Montour, Northumberland, Sullivan, Union54 min
Sep 11, 4:07 PM EDTAreal Flood AdvisoryCTPSomerset3 hr
Sep 11, 4:17 PM EDTSpecial Weather StatementCTPCambria43 min
Sep 11, 4:23 PM EDTAreal Flood AdvisoryCTPPotter3 hr
Sep 11, 4:42 PM EDTSevere Thunderstorm WarningCTPCambria63 min
Sep 11, 4:47 PM EDTFlash Flood WarningCTPPotter3 hr
Sep 11, 4:53 PM EDTSpecial Weather StatementCTPHuntingdon, Juniata, Mifflin67 min
Sep 11, 4:56 PM EDTSpecial Weather StatementCTPSomerset49 min
Sep 11, 5:01 PM EDTSpecial Weather StatementCTPColumbia29 min
Sep 11, 5:09 PM EDTAreal Flood AdvisoryCTPCameron, Clinton3 hr
Sep 11, 5:21 PM EDTSpecial Weather StatementCTPSnyder, Union54 min
Sep 11, 5:28 PM EDTSpecial Weather StatementCTPNorthumberland62 min
Sep 11, 5:47 PM EDTSpecial Weather StatementCTPPotter43 min
Sep 11, 5:47 PM EDTSevere Thunderstorm WarningCTPColumbia, Dauphin, Montour, Northumberland, Schuylkill58 min
Sep 11, 5:53 PM EDTSpecial Weather StatementCTPJuniata, Mifflin22 min
Sep 11, 6:16 PM EDTSpecial Weather StatementCTPFulton44 min
Sep 11, 6:24 PM EDTSpecial Weather StatementCTPJuniata66 min
Sep 11, 6:32 PM EDTSevere Thunderstorm WarningCTPColumbia, Dauphin, Montour, Northumberland, Schuylkill, Snyder58 min
Sep 11, 6:33 PM EDTSevere Thunderstorm WarningCTPMcKean, Potter57 min
Sep 11, 7:09 PM EDTSpecial Weather StatementCTPSchuylkill21 min
Sep 11, 7:14 PM EDTSpecial Weather StatementCTPFranklin61 min
Sep 11, 7:37 PM EDTSevere Thunderstorm WarningCTPColumbia, Schuylkill53 min
Sep 11, 7:44 PM EDTSpecial Weather StatementCTPSchuylkill46 min
Sep 11, 7:50 PM EDTSevere Thunderstorm WarningCTPMcKean, Potter55 min
Sep 11, 7:55 PM EDTSevere Thunderstorm WarningCTPCumberland, Franklin50 min

Nearby

Flash Flood Warnings in Pennsylvania, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.